1. This site uses cookies. By continuing to use this site, you are agreeing to our use of cookies. Learn More.
  2. Hi Guest, welcome to the TES Community!

    Connect with like-minded professionals and have your say on the issues that matter to you.

    Don't forget to look at the how to guide.

    Dismiss Notice

Legs sweating excessively at night

Discussion in 'Health and wellbeing' started by betty73, Jan 17, 2010.

  1. Hey,
    Every night I am waking up to find that my legs and therefore the bed and covers around them are covered in sweat while the rest of me is not at all hot or sweaty!
    This is driving me mad as I have no idea why it is only my legs that are sweaty! I have even tried just covering my top half and leaving my legs uncovered but they still sweat loads while the rest of me remains cool and dry!
    I am on antidepressants (Duloxetine) which have caused an increase in sweating during the day - constantly being very ladylike and wiping the sweat off my forehead 24/7 and having to use extra strong antipersperant and even having to use 'feminine hygene deodorant' because of the OTT sweating.
    It's annoying and I hate it and it is stopping me from sleeping properly as I am waking up with uncomfortable soaking sheets!
    Does anyone have any idea what is causing this? Is it the AD's or something else? And any idea what I can do to stop it???
    Thanks for any advice! [​IMG]
     
  2. mandala1

    mandala1 Occasional commenter

    This is a common menopausal symptom. If you aren't late 40s or 50s go see your dr. Even if you are, still go.
     
  3. sh*t that's worried me, i'm in my late 20's but my periods have been irregular for a while..........any other things it could be?
     
  4. mandala1

    mandala1 Occasional commenter

    Sorry - didn't want to worry you - but go see the dr. It's most likely nothing, but get it checked.

     
  5. Eva_Smith

    Eva_Smith Established commenter

    Agreed, go and see your GP. It may be that the particular anti-depressant you are taking doesn't agree with you and swapping to another kind could help solve the problem.
    In the meantime, I suggest laying a towel across the lower part of your bed so that your sheets don't get soaked, this way you don't have to keep washing the sheets (which is a faff on) and can just lob the towel in the washing machine instead.
    Good luck, this must be really terrible to deal with :-(

    Eva xxx
     
  6. Looking online it would appear that sweating is a common side effect of Duloxetine. It might be that it is not the right one for you. I tried 3 before I found the one that finally worked. I suffer from excessive sweating myself and have posted about it before. If it is bad under your arms can I recommend a product called Driclor.
    http://www.amazon.co.uk/Driclor-Anti-Perspirant-60ml-Roll-on/dp/B001TU1EPU/ref=sr_1_1?ie=UTF8&s=drugstore&qid=1263842408&sr=8-1
    Before I used this product I used to get noticeable sweat patches within 5 minutes of putting a clean top on (I was like this from age 11). I started using Driclor a few months ago just twice a week and I haven't had a single sweat patch is.
    Good luck sorting it, I know how embarrassing and uncomfortable it can be .
     
  7. This one is a similar product but in a spray rather than a roll on - might be easier to apply to other areas. It is expensive but because you only have to use it maybe once or twice a week it lasts really well - I've had my roll on for months now.
    http://www.amazon.co.uk/Odaban-Spray-30ml-Stop-sweating/dp/B001E7TY00/ref=pd_cp_d_0
     

Share This Page